Alert archive / Alabama / Flash Flood Warnings in 2020

Flash Flood Warning 27, NWS Birmingham, AL

September 16, 2020Pike County, Alabama

NWS Birmingham, AL issued this flash flood warning at Sep 16, 2020, 1:23 PM CDT for Pike County, Alabama. It was in force for 10 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 16, 2020, 1:23 PM CDT (18:23 UTC)
Expired
Sep 16, 2020, 11:03 PM CDT
In force
10 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
None

County Pike County, AL

The radar

The Ft Rucker radar (KEOX), 62 km from the middle of the area, began a volume at 18:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 16, 6:00 PM CDTFLASH FLOODTroy, ALSEVERAL ROADS ACROSS THE COUNTY BEING ASSESSED FOR POTENTIAL DAMAGE DUE TO FLOODING.
Sep 16, 6:15 PM CDTFLASH FLOOD1 E Troy, ALSEVERAL SECONDARY ROADS IN AND AROUND TROY HAVE BECOME IMPASSABLE.
Sep 16, 7:45 PM CDTFLASH FLOODBrundidge, ALSEVERAL ROADS HAVE BECOME IMPASSABLE IN AND AROUND BRUNDIDGE, INCLUDING CR 3339, CR 3316, CR 4418.
Sep 16, 7:45 PM CDTFLASH FLOODGoshen, ALSEVERAL ROADS HAVE BECOME IMPASSABLE IN AND AROUND GOSHEN, INCLUDING CR 2250, CR 2201, CR 2204, CR 2290, CR 2287.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 277 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 6.4 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2020-09-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2020-09-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 168 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
872 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
168 m²/s²
0-3 km storm-relative helicity
203 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

291 
WGUS54 KBMX 161823
FFWBMX
ALC109-170015-
/O.NEW.KBMX.FF.W.0027.200916T1823Z-200917T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Birmingham AL
123 PM CDT Wed Sep 16 2020

The National Weather Service in Birmingham has issued a

* Flash Flood Warning for...
  Pike County in southeastern Alabama...

* Until 715 PM CDT.

* At 123 PM CDT, Doppler radar indicated moderate to heavy rainfall 
  from Tropical Storm Sally was continuing to spread across the 
  area.  Rainfall of three to four inches has already fallen in some 
  areas and another three to four inches of rain is possible during 
  the next few hours.

  HAZARD...Flash flooding caused by heavy rain.

  SOURCE...Doppler radar.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Troy, Brundidge, Goshen, Banks, Troy University, Antioch, Troy 
  Municipal Airport, Linwood, Ansley, Kent, Mossy Grove, Springhill, 
  Brundidge Municipal Airport, Monticello, Orion, Sandfield, 
  Tarentum, Henderson, Hamilton Crossroads and China Grove.

LAT...LON 3162 8616 3166 8615 3179 8615 3179 8620
      3189 8617 3197 8619 3197 8600 3205 8600
      3204 8596 3206 8595 3205 8589 3197 8588
      3197 8579 3188 8579 3188 8566 3185 8568
      3178 8566 3174 8570 3166 8572 3162 8575

FLASH FLOOD...RADAR INDICATED

$$
5 follow-up statements
094 
WGUS74 KBMX 162124
FFSBMX

Flash Flood Statement
National Weather Service Birmingham AL
424 PM CDT Wed Sep 16 2020

ALC109-170015-
/O.CON.KBMX.FF.W.0027.000000T0000Z-200917T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pike AL-
424 PM CDT Wed Sep 16 2020

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM CDT THIS 
EVENING FOR PIKE COUNTY...

At 424 PM CDT, Doppler radar indicated heavy rain across the warned 
area. Between 4 and 7 inches of rain have fallen. Flash flooding is 
ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by heavy rain.

SOURCE...Doppler radar.

IMPACT...Flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other
         drainage and low lying areas.

Some locations that will experience flash flooding include...
  Troy, Brundidge, Goshen, Banks, Troy University, Antioch, Troy 
  Municipal Airport, Linwood, Ansley, Kent, Mossy Grove, Springhill, 
  Brundidge Municipal Airport, Monticello, Orion, Sandfield, 
  Tarentum, Henderson, Hamilton Crossroads and China Grove.

An additional area of heavy rainfall moving in from the southwest 
may increase the flash flooding threat.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3162 8616 3166 8615 3179 8615 3179 8620
      3189 8617 3197 8619 3197 8600 3205 8600
      3204 8596 3206 8595 3205 8589 3197 8588
      3197 8579 3188 8579 3188 8566 3185 8568
      3178 8566 3174 8570 3166 8572 3162 8575

FLASH FLOOD...RADAR INDICATED

$$

32/Davis
928 
WGUS54 KBMX 162215
FFWBMX
ALC109-170415-
/O.EXT.KBMX.FF.W.0027.000000T0000Z-200917T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Birmingham AL
515 PM CDT Wed Sep 16 2020

The National Weather Service in Birmingham has extended the

* Flash Flood Warning for...
  Pike County in southeastern Alabama...

* Until 1115 PM CDT.

* At 515 PM CDT, Doppler radar indicated heavy rain across the 
  warned area. Between 4 and 9 inches of rain have fallen. Flash 
  flooding is ongoing or expected to begin shortly.

  HAZARD...Life threatening flash flooding. Heavy rain producing
           flash flooding.

  SOURCE...Doppler radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Troy, Brundidge, Goshen, Banks, Troy University, Antioch, Troy 
  Municipal Airport, Linwood, Ansley, Kent, Mossy Grove, Springhill, 
  Brundidge Municipal Airport, Monticello, Orion, Sandfield, 
  Tarentum, Henderson, Hamilton Crossroads and China Grove.

Additional rainfall amounts of 2 to 4 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3162 8616 3166 8615 3179 8615 3179 8620
      3189 8617 3197 8619 3197 8600 3205 8600
      3204 8596 3206 8595 3205 8589 3197 8588
      3197 8579 3188 8579 3188 8566 3185 8568
      3178 8566 3174 8570 3166 8572 3162 8575

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

32/Davis
177 
WGUS74 KBMX 170017
FFSBMX

Flash Flood Statement
National Weather Service Birmingham AL
717 PM CDT Wed Sep 16 2020

ALC109-170415-
/O.CON.KBMX.FF.W.0027.000000T0000Z-200917T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pike AL-
717 PM CDT Wed Sep 16 2020

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT THIS 
EVENING FOR PIKE COUNTY...

At 717 PM CDT, emergency management reported heavy rain across the 
warned area. Between 6 and 11 inches of rain have fallen. Flash 
flooding is ongoing or expected to begin shortly.

HAZARD...Life threatening flash flooding. Heavy rain producing
         flash flooding.

SOURCE...Emergency management.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Troy, Brundidge, Goshen, Banks, Troy University, Antioch, Troy 
  Municipal Airport, Linwood, Ansley, Kent, Mossy Grove, Springhill, 
  Brundidge Municipal Airport, Monticello, Orion, Sandfield, 
  Tarentum, Henderson, Hamilton Crossroads and China Grove.

Additional rainfall amounts of 1 to 3 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3162 8616 3166 8615 3179 8615 3179 8620
      3189 8617 3197 8619 3197 8600 3205 8600
      3204 8596 3206 8595 3205 8589 3197 8588
      3197 8579 3188 8579 3188 8566 3185 8568
      3178 8566 3174 8570 3166 8572 3162 8575

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

32/Davis
788 
WGUS74 KBMX 170112
FFSBMX

Flash Flood Statement
National Weather Service Birmingham AL
812 PM CDT Wed Sep 16 2020

ALC109-170415-
/O.CON.KBMX.FF.W.0027.000000T0000Z-200917T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pike AL-
812 PM CDT Wed Sep 16 2020

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT THIS 
EVENING FOR PIKE COUNTY...

At 812 PM CDT, emergency management reported heavy rain across the 
warned area. Between 7 and 12 inches of rain have fallen. Flash 
flooding is ongoing with many roads impassable. Emergency management 
officials advise that non-essential travel should be avoided. Heavy 
rain is beginning to subside but it will take some time for flooding 
to subside and waters on creeks and rivers may continue to rise.

HAZARD...Life threatening flash flooding. Heavy rain producing
         flash flooding.

SOURCE...Emergency management.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Troy, Brundidge, Goshen, Banks, Troy University, Antioch, Troy 
  Municipal Airport, Linwood, Ansley, Kent, Mossy Grove, Springhill, 
  Brundidge Municipal Airport, Monticello, Orion, Sandfield, 
  Tarentum, Henderson, Hamilton Crossroads and China Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, country roads, farmland, and other low lying 
spots.

&&

LAT...LON 3162 8616 3166 8615 3179 8615 3179 8620
      3189 8617 3197 8619 3197 8600 3205 8600
      3204 8596 3206 8595 3205 8589 3197 8588
      3197 8579 3188 8579 3188 8566 3185 8568
      3178 8566 3174 8570 3166 8572 3162 8575

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

32/Davis
160 
WGUS74 KBMX 170403
FFSBMX

Flash Flood Statement
National Weather Service Birmingham AL
1103 PM CDT Wed Sep 16 2020

ALC109-170413-
/O.CAN.KBMX.FF.W.0027.000000T0000Z-200917T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pike AL-
1103 PM CDT Wed Sep 16 2020

...FLASH FLOOD WARNING FOR PIKE COUNTY HAS BEEN REPLACED WITH A 
FLOOD WARNING...

Heavy rainfall has ended across Pike County but many roads remain 
impassable with nonessential travel not advised. The Flash Flood 
Warning has been replaced with an Areal Flood Warning.

LAT...LON 3162 8616 3166 8615 3179 8615 3179 8620
      3189 8617 3197 8619 3197 8600 3205 8600
      3204 8596 3206 8595 3205 8589 3197 8588
      3197 8579 3188 8579 3188 8566 3185 8568
      3178 8566 3174 8570 3166 8572 3162 8575

$$

32/Davis

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Sep 16, 12:35 PM CDT, 48 minutes earlier.

Area forecast discussion, Sep 16, 12:35 PM CDT, 48 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
1235 PM CDT Wed Sep 16 2020

.SHORT TERM...
/Updated at 455 AM CDT Wed Sep 16 2020/
Today through Thursday night.

This AM, Hurricane Sally is bearing down on the AL/FL coast line.
The main changes from our previous forecast will be a faster
progression on the back end of the Sally track across Central
Alabama. Due to the overall quicker progression, we have made a few
changes. The first will be QPF. With the quick turn to the northeast
that is expected, the highest rainfall amounts should be in the
Interstate 85 corridor. The faster progression will lower the storm
total values. While we are not planning to remove anyone from the
Flash Flood Watch just yet, storm total values are lower and will
be expiring the hazard grid at 18z Thu instead of 00z Fri. The
wind advisory will trend in the same direction except that we will
expire the hazard by 12z Thu. Looking at the latest values, will
tweak the wind advisory area to add another row of counties to the
north. It will be marginal in the northern row, but the
possibilities are there. As far as max gusts, that was only
tweaked slightly to around 45 mph from 50 mph. For the severe
threat, we are not really thinking about any changes to the area.
The Interstate 85 corridor and southward still holds a marginal
tornado threat this afternoon and evening. However, with the
faster speed expected, will start and end the threat a little
earlier at noon instead of 3pm and ending around 11pm instead of
1am.

Temperatures are a non issue today with cloudy skies, mild
temperatures are expected. However, initially at least with a
stationary boundary draped across C AL, our dew points across much
of the area are in the lower to middle 60s. We will need to do some
moistening of our column this morning as well as get some lower
cloud decks in before any significant rain amounts are expected.
Across the south so far amounts have been light and manageable, but
that will change as Sally moves closer during today and heavier
bands push into the southern counties.

By Thursday, what remains of Sally will be moving into GA during the
day and thus our parameters will be ramping down with the best rain
chances in the east early on. The heavier rain will also move east
as well, thus the truncating of the flash flood watch. Temperatures
will rebound some with slightly higher readings expected.

08

.LONG TERM...
/Updated at 1220 PM CDT Wed Sep 16 2020/

Thursday night...as Sally continues to the east...rain will
continue to weaken and move to the east overnight. Low and mid
level flow will transition to out of the north bringing in cooler
and drier air...limiting rainfall potential by Friday afternoon.
Only have in slight chance for a stray shower for any remaining
moisture Friday afternoon. Saturday...flow will transition to out
of the northwest...keeping cooler air over the state.
Models are trying to hint at a low pressure developing over the
Gulf and approaching southern Alabama by late weekend. Confidence
is low on this system gathering strength...so only included a
slight chance for scattered showers beginning Saturday night
across the southern counties...and remaining through Monday early
afternoon. Clouds will remain cloudy with this system moving
across the state...with high temperatures only in the upper 70's
and lower 80's through Monday.

By Monday night...high pressure develops over the lower MS River
valley...with flow remaining from the northerly direction. This
will keep air cooler and conditions dry through the end of the
extended.

24

Previous long-term discussion:
/Updated at 455 AM CDT Wed Sep 16 2020/
Friday through Tuesday.

By Friday morning, remnants of Sally will be accelerating toward the
East Coast with interaction of a shortwave trough and southwesterly
flow aloft. In the low-levels, cold/dry advection via northerly and
northeasterly flow will usher in a stable continental airmass from
the northern CONUS. High pressure is forecast to then encompass much
of the eastern CONUS and generally extend it's presence into the
Deep South. Outside of a stray shower across the southeast counties
where some guidance indicates isolated development in association
with a lingering mid-level jet streak and weak isentropic ascent,
dry weather should be the primary theme heading into the long-term
period. With drier air moving into the region, dewpoints are
forecast to steadily decline from the 50s & 60s on Friday to the 50s
area-wide by Sunday. As a result, sensible weather will become more
fall-like with overnight lows in the low to upper 50s from this
weekend into early next week. By then the upper-level flow regime
will become more zonal with perhaps a broad, weak split-flow aloft.
This developing pattern suggests no mentionable rain chances through
mid next week as moisture and synoptic forcing remain out of the
area.

40/Sizemore

&&

.AVIATION...
12Z TAF Discussion.

Sally has made landfall along the AL Gulf Coast and is moving to
the north/northeast. Effects from Sally will be noted by all C AL
TAFs today with very elevated and gusty winds. Heavy at times, mainly
showers (isolated thunder due to tropical nature) will also be
observed. MVFR to IFR conditions (and possible a few LIFR reports)
will spread across the area today continuing into tonight as Sally
moves NE across the SE part of AL.

08

&&

.FIRE WEATHER...

Area-wide moisture will continue to increase from the south as
Tropical System Sally moves into southern Alabama. Rain chances and
afternoon RH values are likely to remain quite elevated through
Thursday, particularly south of I-20. Periods of heavy rainfall
could lead to flooding across these areas this afternoon and into
Thursday. Gusty winds are also possible in these areas as the
remnant low moves along the I-65/85 corridor. Meanwhile, drier and
cooler air will being to wrap in behind the system from the north.
This drier and more stable airmass will eventually infiltrate much
of the area by this weekend. Rainfall is not expected during this
time and into early next week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     66  79  63  79  61 /  90  80  30  10  10
Anniston    67  78  64  80  62 / 100  90  40  20  10
Birmingham  67  81  66  80  63 /  80  70  30  10  10
Tuscaloosa  68  84  67  82  63 /  70  50  30  10  10
Calera      67  79  66  79  63 /  90  70  30  10  10
Auburn      67  76  66  78  65 / 100  90  40  20  20
Montgomery  70  79  68  81  66 / 100  70  40  20  10
Troy        70  79  68  81  66 / 100  70  40  20  20

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
Flash Flood Watch through Thursday afternoon for the following
counties: Autauga...Barbour...Bibb...Bullock...Calhoun...
Chambers...Cherokee...Chilton...Clay...Cleburne...Coosa...
Dallas...Elmore...Etowah...Hale...Lee...Lowndes...Macon...
Marengo...Montgomery...Perry...Pike...Randolph...Russell...
Shelby...St. Clair...Talladega...Tallapoosa.

Wind Advisory until 7 AM CDT Thursday for the following
counties: Autauga...Barbour...Bibb...Bullock...Chambers...
Chilton...Coosa...Dallas...Elmore...Greene...Hale...Lee...
Lowndes...Macon...Marengo...Montgomery...Perry...Pike...
Russell...Sumter...Tallapoosa.

&&
Hazardous weather outlook, Sep 16, 6:01 AM CDT, 7 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
601 AM CDT Wed Sep 16 2020

ALZ011>015-017>050-171415-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
601 AM CDT Wed Sep 16 2020

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

The latest forecast regarding Sally brings the system through
Central Alabama today into early Thursday. The southern half of the
area will see wind impacts with sustained winds of 15 to 30 mph and
gusts up to 45 mph. Heavy rains along a line generally south of
Interstate 59 may cause flash flooding today and tonight. There will
also be a marginal tornado threat this afternoon into this evening
from noon through 11 pm along and south of the Interstate 85
corridor.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Sally will be pushing into Georgia on Thursday. Rainfall should be
decreasing but some linger flash flooding will be possible early in
the eastern portions of Central Alabama.

River flooding will also become an issue after amounts begin to pile
up. Rivers will rise, and some will remain above flood stage through
the beginning of next week.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management will likely be
needed today into tonight. Please follow all local, state, and CDC
guidelines in regards to travel.

08

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 15, 8:37 PM CDTRiver Flood WarningBMXChambers, Randolph, Tallapoosa5 days
Sep 15, 8:40 PM CDTRiver Flood WarningBMXDallas21 days
Sep 15, 8:42 PM CDTRiver Flood WarningBMXChilton, Coosa, Elmore, Shelby, Talladega13 hr
Sep 16, 11:21 AM CDTAreal Flood AdvisoryBMXBarbour, Bullock, Dallas, Lowndes, Montgomery, Pike4 hr
Sep 16, 12:26 PM CDTSevere Thunderstorm WarningBMXPike49 min
Sep 16, 3:03 PM CDTAreal Flood AdvisoryBMXBarbour, Bullock, Lowndes, Montgomery6 hr
Sep 16, 3:58 PM CDTAreal Flood AdvisoryBMXAutauga, Elmore, Macon6 hr
Sep 16, 6:13 PM CDTFlash Flood Warning Considerable damage threatBMXBarbour6 hr

Nearby

Flash Flood Warnings in Alabama, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.